# SDR AU010289

- Difficulty date: March 12, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 3053556220
- Condition: Spalled
- Location: Turbine Section
- Part time: 29,429 cycles
- Component: Turbine Section, Ge, CFM565A1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

(AUS) NR 2 ENGINE NR 4 BEARING OUTER RACE SEVERELY SPALLED.
